Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Aldactone

Aldactone

The Cardiologist began giving me this medicine after having a ❤️ Catheterization October 9, 2020. Then he increased the dosage of Torsimide I was already taking for years from 40mg to 100mg.. The two diueretic together began causing dizzy spells & erractical ❤️ palpitations . So I deceased the dosage of Torsimide to 40mg and the side effects continued . Then I stop taking the Torsimide but Edema began coming back. So today I would not take the
" Spiro " , ( could not remember how to spell it )… read more

A myPHteam Member said:

This is from the Pulmonary Hypertension Association :
"Pulmonary hypertension (PH), is a complex and often misunderstood disease. The term PH means high blood pressure in the lungs. In “regular” hypertension (also known as high blood pressure or “systemic hypertension) the pressure in the arteries throughout the body is higher than it should be. This can be measured with a blood pressure cuff. In PH, the blood vessels specifically in the lungs are affected. They can become stiff, damaged or narrow, and the right side of the heart must work harder to pump blood through".

Each form of PH is different, so it is important for newly-diagnosed patients to find a PH specialist who can accurately find what is causing their PH and develop a treatment plan that is right for that specific type of PH as soon as possible.

posted 9 days ago
A myPHteam Member said:

With PH and CHF your body retains fluid that is why diuretic are needed.
Per Mayo Clinic:
If you have Congestive Heart Failure one or both lower chambers loose their ability to pump blood Effectively
As a result, blood can backup in the ankles, feet and abdomen causing swelling and the diuretic removes the water. This drug can also cause you to loose your electrolytes.

posted 10 days ago
A myPHteam Member said:

Hi hello ; Sildenafil helps me a lot I have pah . that said if you experience a negative side effects to any medication stop taking it tell your doctor for sure . Say you will not take it because it doesn't agree with your body. Stand up for yourself ! My mom took stuff I think "lipitor" ended up giving her myasthenia gravis and she died from it (one of those rare side effects people) You've got to watch out it's okay to be a guinea pig, but don't let MD push you around. So yeah medicine makes you feel better it's working well - if it makes you worse it's working wrong. It's that's that simple I wish you well 🐞

posted 8 months ago
A myPHteam Member said:

You are so right on Linda ! I stop taking the " Spiro " immediately ! The side effects were unbearable . So the doctor prescribed " Eplerenone " . Have none tried it yet . My Son is picking it up today from the Pharmacy . And if that does not agree with me I'll call the doctor again. Like you so said I do not enjoy being a guinea pig for them. Will let you know how things go. Thanks for sharing ! 💐

posted 9 months ago
A myPHteam Member said:

Aldactone, when the diuretics were added and increased it made your potassium levels go down. Potassium level are dangerous if to low and also if too high. I hope you are taking rx potassium with the diuretics. Dizziness and palpitations are classic signs . ❣ V

posted 9 months ago
Continue with Facebook
Sign up with your email
Already a Member? Log in